Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 101, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jul 11, 2016, 5:10 PM CDT for Bayfield County, Douglas County, Wisconsin. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2016, 5:10 PM CDT (22:10 UTC)
- Expired
- Jul 11, 2016, 6:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bayfield County, WI, Douglas County, WI
The radar
The Duluth radar (KDLH), 46 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 5:45 PM CDT | TSTM WND DMG | 5 S Brule, WI | A COUPLE DOZEN TREES ARE DOWN ALONG HIGHWAY 27 ABOUT 2 OR 3 MILES SOUTH OF THE INTERSECTION WITH COUNTY ROAD B. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 10.2 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -251 J/kg
- Mixed-layer LCL
- 673 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
672
WUUS53 KDLH 112210
SVRDLH
WIC007-031-112300-
/O.NEW.KDLH.SV.W.0101.160711T2210Z-160711T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
510 PM CDT MON JUL 11 2016
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BAYFIELD COUNTY IN NORTHWESTERN WISCONSIN...
EASTERN DOUGLAS COUNTY IN NORTHWESTERN WISCONSIN...
* UNTIL 600 PM CDT
* AT 509 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SOUTH RANGE...TO 8 MILES EAST OF DAIRYLAND...MOVING
EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HAWTHORNE AROUND 520 PM CDT.
SOLON SPRINGS AND GORDON AROUND 525 PM CDT.
POPLAR IN DOUGLAS COUNTY AROUND 530 PM CDT.
LAKE NEBAGAMON AROUND 540 PM CDT.
BRULE AND OULU AROUND 550 PM CDT.
IRON RIVER AND PORT WING AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE MIDDLE
EAU CLAIRE LAKE...LYMAN LAKE...UPPER EAU CLAIRE LAKE...CLOVERLAND...
WENTWORTH...BLUEBERRY...AMNICON FALLS STATE PARK...BENNETT...MOUTH OF
BRULE AND SAINT CROIX FLOWAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4668 9206 4673 9194 4673 9180 4679 9159
4681 9148 4683 9143 4683 9139 4686 9134
4687 9129 4623 9126 4623 9206
TIME...MOT...LOC 2209Z 259DEG 27KT 4661 9201 4625 9199
HAIL...1.00IN
WIND...60MPH
$$
DAP3 follow-up statements
678
WWUS53 KDLH 112222
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
522 PM CDT MON JUL 11 2016
WIC007-031-112300-
/O.CON.KDLH.SV.W.0101.000000T0000Z-160711T2300Z/
BAYFIELD WI-DOUGLAS WI-
522 PM CDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WESTERN BAYFIELD AND EASTERN DOUGLAS COUNTIES...
AT 522 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SOUTH RANGE...TO NEAR GORDON...MOVING EAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
POPLAR IN DOUGLAS COUNTY AROUND 530 PM CDT.
MAPLE AROUND 535 PM CDT.
LAKE NEBAGAMON AROUND 545 PM CDT.
BARNES...BRULE AND OULU AROUND 555 PM CDT.
IRON RIVER AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE MIDDLE
EAU CLAIRE LAKE...LYMAN LAKE...UPPER EAU CLAIRE LAKE...CLOVERLAND...
WENTWORTH...BLUEBERRY...AMNICON FALLS STATE PARK...BENNETT...MOUTH OF
BRULE AND SAINT CROIX FLOWAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4668 9206 4673 9194 4673 9180 4679 9159
4681 9148 4683 9143 4683 9139 4686 9134
4687 9129 4623 9126 4623 9206
TIME...MOT...LOC 2222Z 270DEG 27KT 4663 9188 4627 9186
HAIL...1.00IN
WIND...60MPH
$$
DAP457
WWUS53 KDLH 112234
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
534 PM CDT MON JUL 11 2016
WIC007-031-112300-
/O.CON.KDLH.SV.W.0101.000000T0000Z-160711T2300Z/
BAYFIELD WI-DOUGLAS WI-
534 PM CDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WESTERN BAYFIELD AND EASTERN DOUGLAS COUNTIES...
AT 534 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MAPLE...TO NEAR GORDON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
BRULE AROUND 550 PM CDT.
OULU AROUND 555 PM CDT.
BARNES AND PORT WING AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE MIDDLE
EAU CLAIRE LAKE...LYMAN LAKE...UPPER EAU CLAIRE LAKE...CLOVERLAND...
WENTWORTH...BLUEBERRY...AMNICON FALLS STATE PARK...BENNETT...MOUTH OF
BRULE AND SAINT CROIX FLOWAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4671 9199 4673 9195 4673 9180 4679 9159
4681 9148 4683 9143 4683 9139 4686 9134
4687 9129 4623 9126 4623 9198
TIME...MOT...LOC 2234Z 259DEG 27KT 4665 9176 4629 9174
HAIL...1.00IN
WIND...60MPH
$$
DAP051
WWUS53 KDLH 112243
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
543 PM CDT MON JUL 11 2016
WIC007-031-112300-
/O.CON.KDLH.SV.W.0101.000000T0000Z-160711T2300Z/
BAYFIELD WI-DOUGLAS WI-
543 PM CDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WESTERN BAYFIELD AND EASTERN DOUGLAS COUNTIES...
AT 542 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MAPLE...TO 8 MILES NORTHEAST OF GORDON...MOVING
EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
BRULE AROUND 550 PM CDT.
OULU AROUND 555 PM CDT.
BARNES AND PORT WING AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE MIDDLE
EAU CLAIRE LAKE...UPPER EAU CLAIRE LAKE...CLOVERLAND...WENTWORTH...
BLUEBERRY...AMNICON FALLS STATE PARK...BENNETT...MOUTH OF BRULE...SAINT
CROIX FLOWAGE AND WAINO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4673 9193 4673 9180 4679 9159 4681 9148
4687 9129 4623 9126 4623 9193
TIME...MOT...LOC 2242Z 259DEG 27KT 4666 9167 4630 9165
HAIL...1.00IN
WIND...60MPH
$$
DAPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:16 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 11, 3:16 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Duluth MN 316 PM CDT MON JUL 11 2016 .SHORT TERM...(This evening through Tuesday) Issued at 316 PM CDT Mon Jul 11 2016 An upper level low was located in northeast MT at 19Z. Meanwhile, a surface low was meandering around eastern SD. A warm front extended eastward from the low across southern MN. A ridge of high pressure was draped along the Canadian border at 19Z and has kept much of this area of the region rain free this afternoon. Showers and thunderstorms have been percolating mainly over the southern tier of the MN portion of the forecast area today. So far, rainfall amounts from live gages has been generally less than 2 inches. However, Crow Wing and Itasca counties have a few reports between 2 and 2.25 inches of rain. Much of northwest WI has been rain free, with the exception of the storms that have developed this afternoon from Burnett to Douglas, Bayfield and Ashland counties. The current batch of storms is underneath a good sized area of 700-400mb differential vorticity advection. Expecting some training of thunderstorms late this afternoon from the Brainerd Lakes region east to Aitkin, but expect this activity to diminish as the aforementioned area of vorticity advection lifts northward into a more stable atmosphere. Will however, see more storms tonight across the area as the surface low lifts northeastward into west central MN before being absorbed into the stronger surface low in Saskatchewan. A few storms may linger over the Arrowhead and the Chequamegon National Forest area of northwest Wisconsin Tuesday morning as an upper level impulse moves through. Drier air arrives elsewhere Tuesday allowing for a rain free day. .LONG TERM...(Tuesday night through Monday) Issued at 316 PM CDT Mon Jul 11 2016 A stacked low will move east across southern Canada during the middle of the week. The Northland will initially be in warm and humid south-southwest flow, but the low's cold front will move through the Northland Wednesday, bringing cloud cover and low chances of showers. Cannot rule out thunder if there is enough heating, but the cloud cover will limit the threat. The Northland will then be in cool northwest flow Thursday, which will promote widespread broken/overcast cumulus and some showers. The threat of thunder is low, but not impossible. The models are trending drier for late this week, with potentially surface high pressure over the region Friday and Saturday. The forecast kept some low chances of showers until there is greater confidence in the trend. Return flow will probably bring more heat and humidity to the Northland later in the weekend and early next week, and bring back the chances for thunderstorms. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1238 PM CDT Mon Jul 11 2016 There is low confidence in the forecast. Showers and thunderstorms this morning have complicated the forecast for additional showers and storms this afternoon and evening. Conditions will probably return to VFR this afternoon, and there will be an increasing chance of thunderstorms this afternoon, with the peak of activity likely late this afternoon and this evening when a cold front approaches the region from the west. Some of the storms could be severe. There are increasing indications that low (LIFR or IFR) conditions could develop late this evening and overnight in the wake of the front when fog and low stratus develop across the Northland. The VFR conditions should return Tuesday morning, as well as gusty southwest winds by the late morning. && .PRELIMINARY POINT TEMPS/POPS... DLH 66 80 61 79 / 90 10 0 20 INL 65 77 61 68 / 80 10 30 50 BRD 65 81 63 79 / 70 0 0 20 HYR 68 82 64 83 / 70 10 0 10 ASX 68 82 64 83 / 60 10 0 10 && .DLH Watches/Warnings/Advisories... WI...Beach Hazards Statement until 8 PM CDT this evening for WIZ001. MN...Beach Hazards Statement until 8 PM CDT this evening for MNZ037. LS...Small Craft Advisory until 10 PM CDT this evening for LSZ144-145. && SHORT TERM...GSF LONG TERM...Grochocinski AVIATION...Grochocinski
Hazardous weather outlook, Jul 11, 4:10 AM CDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 410 AM CDT MON JUL 11 2016 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-120945- KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE- SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS- CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS- PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- 410 AM CDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT MULTIPLE ROUNDS OF STRONG TO SEVERE STORMS WILL IMPACT THE ENTIRE NORTHLAND TODAY AND TONIGHT...WITH THE STRONGEST STORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. STRONG NORTHEAST WINDS WILL INCREASE THE THREAT OF RIP CURRENTS...MAINLY IN THE DULUTH ENTRY AFFECTING THE PARK POINT BEACH IN DULUTH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHWEST WISCONSIN ON TUESDAY...WITH A FEW STRONG STORMS POSSIBLE. THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS WILL LIKELY BE NEEDED TODAY. LSZ121-140>148-120945- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 410 AM CDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NORTHEAST WINDS ACROSS WESTERN LAKE SUPERIOR TODAY WILL RESULT IN BUILDING WAVES...MAINLY AT THE HEAD OF THE LAKE. SEE THE LATEST MARINE WEATHER MESSAGE FOR DETAILS ON A SMALL CRAFT ADVISORY IN EFFECT. MULTIPLE ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY AND WEDNESDAY SOUTH-SOUTHWEST WINDS WILL INCREASE...POSSIBLY RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. JJM MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 11, 3:56 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
356 PM CDT MON JUL 11 2016
MNZ033>037-112130-
SOUTH CASS-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-CROW WING-NORTHERN
AITKIN-
356 PM CDT MON JUL 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN CARLTON...SOUTH
CENTRAL CASS...CENTRAL AITKIN AND NORTHERN CROW WING COUNTIES...
AT 356 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 10 MILES WEST OF KETTLE RIVER...TO BREEZY POINT...AND MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH...PEA SIZE HAIL...AND HEAVY DOWNPOURS CAN BE
EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BIG SANDY LAKE...CROSBY...BREEZY POINT...AITKIN...PEQUOT LAKES...
CROSSLAKE...NISSWA...PINE RIVER...EMILY...IRONTON...DEERWOOD...
MCGREGOR...FIFTY LAKES...CUYUNA...CROMWELL...PALISADE...TAMARACK...
MERRIFIELD...GULL LAKE AND CEDAR LAKE.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
LAT...LON 4680 9456 4675 9269 4642 9300 4642 9305
4636 9305 4631 9310 4647 9452
TIME...MOT...LOC 2056Z 232DEG 30KT 4649 9310 4661 9421
STEWARTLocal storm report, Jul 11, 4:00 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
400 PM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL DEERWOOD 46.47N 93.90W
07/11/2016 E1.00 INCH CROW WING MN PUBLIC
VIDEO OF QUARTER SIZED HAIL FALLING. TIME ESTIMATED BY
RADAR.
&&
WLLocal storm report, Jul 11, 4:16 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
416 PM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND DMG SANDSTONE 46.13N 92.86W
07/11/2016 PINE MN 911 CALL CENTER
TREES DOWNED IN SANDSTONE WHICH BROUGHT POWER LINES DOWN.
TIME ESTIMATED BY RADAR.
&&
WLLocal storm report, Jul 11, 4:23 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
423 PM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN 2 NNE BRAINERD 46.38N 94.18W
07/11/2016 M3.75 INCH CROW WING MN TRAINED SPOTTER
TOTAL PRECIPITATION SINCE MIDNIGHT. STILL RAINING AT THE
TIME OF THE REPORT.
&&
WLSpecial weather statement, Jul 11, 4:36 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
436 PM CDT MON JUL 11 2016
MNZ037-038-WIZ001-006-007-112200-
CARLTON/SOUTH ST. LOUIS-PINE-DOUGLAS-WASHBURN-BURNETT-
436 PM CDT MON JUL 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CARLTON...
NORTHERN PINE...NORTHEASTERN BURNETT...SOUTHERN DOUGLAS AND
NORTHWESTERN WASHBURN COUNTIES...
AT 436 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR HOLYOKE...TO 11 MILES SOUTHWEST OF FOXBORO...TO 6 MILES
EAST OF BRUNO...TO NEAR ASKOV...TO NEAR SANDSTONE...AND MOVING EAST
AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND TORRENTIAL RAINFALL CAN BE EXPECTED WITH
THESE STORMS.
THESE STORMS WILL BE NEAR...
HOLYOKE AROUND 440 PM CDT.
FOXBORO AROUND 445 PM CDT.
DUXBURY AROUND 455 PM CDT.
DAIRYLAND...CLOVERTON AND DANBURY AROUND 500 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PATTISON STATE
PARK... LYMAN LAKE...SCOTTS
CORNER...NICKERSON...RIVERSIDE...PLEASANT VALLEY...
BELDEN...PATZAU...MARKVILLE AND CLOVERDALE.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
LAT...LON 4605 9305 4615 9292 4622 9277 4636 9263
4661 9250 4659 9169 4626 9176 4605 9203
4592 9242
TIME...MOT...LOC 2136Z 280DEG 25KT 4654 9237 4635 9241 4626 9254 4614
9269 4608 9288
G2Special weather statement, Jul 11, 5:00 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
500 PM CDT MON JUL 11 2016
WIZ001-002-112245-
DOUGLAS-BAYFIELD-
500 PM CDT MON JUL 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN BAYFIELD
AND DOUGLAS COUNTIES...
AT 500 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR OLIVER...TO NEAR DAIRYLAND...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH...PENNY SIZE HAIL...TORRENTIAL RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
SUPERIOR AROUND 505 PM CDT.
WISCONSIN POINT AND SOUTH RANGE AROUND 510 PM CDT.
POPLAR IN DOUGLAS COUNTY AND GORDON AROUND 520 PM CDT.
MAPLE AND SOLON SPRINGS AROUND 525 PM CDT.
OULU AROUND 540 PM CDT.
BARNES AROUND 545 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MIDDLE EAU CLAIRE
LAKE...PATTISON STATE PARK...LYMAN
LAKE...WENTWORTH...WAINO...CHAFFEY... PARK POINT...UPPER EAU CLAIRE
LAKE...CLOVERLAND AND BLUEBERRY.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
LAT...LON 4668 9220 4673 9205 4672 9204 4673 9204
4675 9199 4672 9195 4673 9180 4679 9159
4681 9147 4625 9145 4616 9217
TIME...MOT...LOC 2200Z 252DEG 35KT 4663 9212 4626 9211
DAPThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 4:10 AM CDT | Beach Hazards Statement | DLH | Douglas | 14 hr |
| Jul 11, 4:49 AM CDT | Special Weather Statement | DLH | Burnett, Douglas | 56 min |
| Jul 11, 5:49 AM CDT | Special Weather Statement | DLH | Bayfield, Burnett, Douglas, Washburn | 56 min |
| Jul 11, 6:57 AM CDT | Special Weather Statement | DLH | Sawyer | 18 min |
| Jul 11, 6:59 AM CDT | Special Weather Statement | DLH | Ashland | 31 min |
| Jul 11, 7:29 AM CDT | Special Weather Statement | DLH | Ashland | 31 min |
| Jul 11, 11:43 AM CDT | Special Weather Statement | DLH | Burnett | 32 min |
| Jul 11, 12:16 PM CDT | Special Weather Statement | DLH | Burnett, Douglas | 44 min |
| Jul 11, 1:15 PM CDT | Special Weather Statement | DLH | Bayfield | 45 min |
| Jul 11, 1:53 PM CDT | Special Weather Statement | DLH | Burnett | 37 min |
| Jul 11, 2:26 PM CDT | Severe Thunderstorm Warning | DLH | Burnett | 49 min |
| Jul 11, 4:36 PM CDT | Special Weather Statement | DLH | Douglas | 24 min |
| Jul 11, 5:00 PM CDT | Special Weather Statement | DLH | Douglas | 45 min |
| Jul 11, 5:21 PM CDT | Severe Thunderstorm Warning | DLH | Burnett | 54 min |
| Jul 11, 5:32 PM CDT | Areal Flood Advisory | DLH | Douglas | 3 hr |
| Jul 11, 5:46 PM CDT | Tornado Warning | DLH | Burnett | 29 min |
| Jul 11, 5:57 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Douglas | 48 min |
| Jul 11, 6:15 PM CDT | Special Weather Statement | DLH | Burnett | 30 min |
| Jul 11, 6:17 PM CDT | Special Weather Statement | DLH | Washburn | 28 min |
| Jul 11, 6:43 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Iron | 47 min |
| Jul 11, 6:54 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Iron, Sawyer | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.